Search:

Type: Posts; User: Sarahhh

Search: Search took 0.00 seconds.

  1. Vitamin c oral supplements cause the skin to become more sensitive?

    Hi all. I had a question and was wondering if anybody can help me. It's regarding the vitamin c oral tablets.
    I've heard that when one uses vitamin c serum or creams they should be more vigilant...
  2. Vitamin c oral supplements cause the skin to become more sensitive?

    Hi all. I had a question regarding vitamin c oral tablets and was wondering if anybody could help me.

    I've heard that when somebody is using vitamin c serums/ creams , they need to be more...
Results 1 to 2 of 2


About DermaTalk

    DermaTalk is an Skin Care Advice forum and message board dedicated to people for sharing Skin related issues and experiences with community members and get suggestions from expert.

Quick Links



This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.

Stay Connected

Twitter Facebook RSS Feed